# SDR CALA2018100102016

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348004329601
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR AFT LOWER CORNER AT GIRT BAR FITTING UPPER SI DE HAS CORROSION SPEC NR A3NB-53-3-6299 GEN BY V923923. RMVD & RPLD L2 DOOR SILL IAW SRM 51-72-11-911-002 AND SRM 51-42- 11 AT LCQ.
